MathSciNet Relay Station
MathSciNet bibliographic data
MR233384 57.60
Wavrik, John J. Deformations of Banach [branched] coverings of complex manifolds. Amer. J. Math. 90 1968 926–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement